C.R. BARD, INC. (BASD) -3006260740 POWERPORT SLIM IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
1716071 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Fever (1858); Pain (1994); Thrombosis/Thrombus (4440)
| Date of Event |
06/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported as unknown.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the litigation process that sometime post a port placement, the catheter was allegedly fractured.It was further reported that the patient allegedly experienced pain, had swelling along with fever, and was allegedly diagnosed with thrombosis.The current status of the patient is unknown.